# SDR GTIA020505

- Difficulty date: May 15, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FOUND TAIL COMPARTMENT OVERHEAD EMERGENCY LIGHT DISCONNECTED.  CONNECTED WIRING FOR TAIL COMPARTMENT OVERHEAD EMERGENCY LIGHT.  OPS CHECK NORMAL.  (M)
